# SDR DALA12010006310

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 95,011 hours, 11,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 25-31.  FOUND CONNECTOR OFF.  REINSTALLED CONNECTOR, OPS CHECK GOOD.
